# SDR SWAA2022071923281

- Difficulty date: June 27, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LEFT SIDE CAP STRIP BETWEEN STA 500 AND STA 500D CORRODED P/N 453A1611-10 / [01] REMOVED CORROSION FROM FWD CARGO CAP STRIP (EXFOLIATION) FOUND TO BE OUT OF LIMIT REF B737-7 SRM 51-10-02;[02] RECEIVED NEW CAP STRIP P/N: 453A1611-10; PO# 1772343; ISSUE TAG: WN18019. THE CAP STRIP WILL BE INSTALLED ON CARD: TTG8Q004DHNZ.;[03] VERIFIED STEP 1 AND 2
